Open Access
2014 Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces
Abdul Rahim Khan, Mujahid Abbas, Talat Nazir, Cristiana Ionescu
Abstr. Appl. Anal. 2014(SI05): 1-9 (2014). DOI: 10.1155/2014/230708


The aim of this paper is to present fixed point results of multivalued mappings in the framework of partial metric spaces. Some examples are presented to support the results proved herein. Our results generalize and extend various results in the existing literature. As an application of our main result, the existence and uniqueness of bounded solution of functional equations arising in dynamic programming are established.


Download Citation

Abdul Rahim Khan. Mujahid Abbas. Talat Nazir. Cristiana Ionescu. "Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces." Abstr. Appl. Anal. 2014 (SI05) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07021957
MathSciNet: MR3173272
Digital Object Identifier: 10.1155/2014/230708

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI05 • 2014
Back to Top